# SDR GTIA020390

- Difficulty date: April 26, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N16892
- Make and model: Doug DC-9-82
- Aircraft serial: 49391
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 92280
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - FLT 197 - FOUND FORWARD ENTRY DOOR WALK AROUND EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED FORWARD ENTRY DOOR WALK AROUND EMERGENCY LIGHT ASSEMBLY.  OPS CHECKED NORMAL.  (M)
